# SDR COMA0360072

- Difficulty date: February 3, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 17,731 hours, 16,416 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 172825
- Condition: Loose
- Location: L/H Mlg
- Stage of operation: CL
- Nature of condition: N, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5156 GEAR DISAGREE WARNING.TIGHTENED LOOSE TARGET ONTHE L/H MLG UPLOCK.
